Fractal properties of spacing distributions

Greenman, Christopher (1997) Fractal properties of spacing distributions. Journal of Physics A: Mathematical and General, 30 (3). pp. 915-926. ISSN 0305-4470

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences

University of East Anglia > Faculty of Science > Research Groups > Computational Biology (subgroups are shown below) > Analysis and models of genomic variation
Depositing User: Pure Connector
Date Deposited: 09 Jun 2014 20:50
Last Modified: 24 Oct 2022 06:20
DOI: 10.1088/0305-4470/30/3/016

Actions (login required)

View Item View Item